Skip to Content

Can I just stop taking lovastatin or do I have to taper it down?

Question is Closed
Report Favorite

Answers (1)

8 Aug 2009

It is okay to stop lovastatin, but only under the supervision and recommendation of your doctor. There is no need to taper the dose.

Votes: +0
ABC88 28 Dec 2010

can i know if the lipid level already in normal range, by continuing taking lovastatin will decrease again the lipid level or not? If yes, why my doctor still not change anything to my treatment. Is't will harm to me? Than you.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I was taking 40MG of lovastain every night and had a lot of pain in legs and joints and was having?

... trouble with breathing when exercising. When I stoped Lovastatin all those symptons went a way. Could Lovastatin have cause these symptons? ...

1 answer 21 Dec 2009

Sub taper?

It's been awhile since I've been on here last time was when I was trying to stop taking subs for the first time! I got some great advice ...

1 answer 2 Jan 2010

Could stopping lovastatin cause are pain?

My dr told me to stop the lovastatin since I have itching. I stopped the lovation a week to a week and a half ago. I am now getting lt arm pain on ...

2 answers 10 Aug 2010

My husband is taking two different Meds 1st is metoprolol tartrate. 2nd Lovastatin. He is nervous?

And he cannot sleep which one of these meds could be causing that and should he stop taking?

1 answer 26 Oct 2011

Should you be taking 3 cholesterol meds at once. Lovastatin, Altorvastatin and Altoprev?

Mother-in-law is taking Lovastatin, Atorvastatin and Altoprev for high cholesterol. I am wondering if it is normal to take these three meds together ...

2 answers 27 Mar 2013